# SDR 99FDEA00479

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543110
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 42 F/O'S R1 WINDOW CRACKED IN FLIGHT.  *S/D*  REMOVED AND REPLACED NR 1 F/O'S WINDOW IAW FEDEX MM 56-11-011-4.  WINDOW HEAT CKS GOOD IAW FEDEX MM 30-41-002-5 STEP 3.
